MathSciNet Relay Station
MathSciNet bibliographic data
MR2102083 (2005h:06012) 06D35 (03G10 03G25 06F05)
Galatos, Nikolaos; Tsinakis, Constantine Generalized MV-algebras. J. Algebra 283 (2005), no. 1, 254–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement